# SDR MTNA20220728002

- Difficulty date: July 28, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N910FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 277
- Aircraft time: 28,815 hours, 32,192 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Oil System
- Condition: Low Quantity
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

A LOW-SPEED ABORTED TAKEOFF OCCURRED AT APPROXIMATELY 50 KNOTS DURING THE INITIAL TAKEOFF ROLL DUE TO A MOMENTARY MASTER WARNING ALERT ON THE CREW ALERTING PANNEL. THE CREW NOTIFIED THE TOWER, AND THE AIRCRAFT EXITED THE RUNWAY. MAINTENANCE INSPECTED THE AIRCRAFT, SERVICED THE ENGINE OIL, AND THE AIRCRAFT DEPARTED WITHOUT FURTHER INCIDENT.
